American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 100 found      Go to page: 1 2 3 4

[1] Markus Brodmann, Andri Cathomen and Bernhard Keller. Bounding patterns for the cohomology of vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2327-2336.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Marley. The Frobenius functor and injective modules. Proc. Amer. Math. Soc. 142 (2014) 1911-1923.
Abstract, references, and article information   
View Article: PDF

[3] Kamal Bahmanpour, Reza Naghipour and Monireh Sedghi. On the category of cofinite modules which is Abelian. Proc. Amer. Math. Soc. 142 (2014) 1101-1107.
Abstract, references, and article information   
View Article: PDF

[4] Josep Àlvarez Montaner and Alireza Vahidi. Lyubeznik numbers of monomial ideals. Trans. Amer. Math. Soc. 366 (2014) 1829-1855.
Abstract, references, and article information   
View Article: PDF

[5] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information   
View Article: PDF

[6] Hoang Le Truong. Index of reducibility of distinguished parameter ideals and sequentially Cohen-Macaulay modules. Proc. Amer. Math. Soc. 141 (2013) 1971-1978.
Abstract, references, and article information   
View Article: PDF

[7] Matteo Varbaro. On the arithmetical rank of certain segre embeddings. Trans. Amer. Math. Soc. 364 (2012) 5091-5109.
Abstract, references, and article information   
View Article: PDF

[8] Max Joachim Nitsche. Castelnuovo-Mumford regularity and reduction number of smooth monomial curves in $\mathbb{P}^5$. Proc. Amer. Math. Soc. 140 (2012) 2937-2944.
Abstract, references, and article information   
View Article: PDF

[9] Jen-Chieh Hsiao. $D$-module structure of local cohomology modules of toric algebras. Trans. Amer. Math. Soc. 364 (2012) 2461-2478.
Abstract, references, and article information   
View Article: PDF

[10] Takeshi Yoshizawa. Subcategories of extension modules by Serre subcategories. Proc. Amer. Math. Soc. 140 (2012) 2293-2305.
Abstract, references, and article information   
View Article: PDF

[11] Takeshi Yoshizawa. On Gorenstein injectivity of top local cohomology modules. Proc. Amer. Math. Soc. 140 (2012) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[12] Marc Chardin, Dao Thanh Ha and Lê Tuân Hoa. Castelnuovo-Mumford regularity of Ext modules and homological degree. Trans. Amer. Math. Soc. 363 (2011) 3439-3456. MR 2775813.
Abstract, references, and article information   
View Article: PDF

[13] Louiza Fouli and Craig Huneke. What is a system of parameters?. Proc. Amer. Math. Soc. 139 (2011) 2681-2696. MR 2801607.
Abstract, references, and article information   
View Article: PDF

[14] Hara Charalambous. Topological constructions for multigraded squarefree modules. Proc. Amer. Math. Soc. 139 (2011) 2383-2397. MR 2784803.
Abstract, references, and article information   
View Article: PDF

[15] Lizhong Chu. Top local cohomology modules with respect to a pair of ideals. Proc. Amer. Math. Soc. 139 (2011) 777-782. MR 2745630.
Abstract, references, and article information   
View Article: PDF

[16] Robert R. Bruner and J. P. C. Greenlees. Ext charts. Math. Surveys Monogr. 169 (2010) 285-302.
Book volume table of contents   
View Article: PDF

[17] Robert R. Bruner and J. P. C. Greenlees. The $ko$-homology of elementary abelian groups (BSS). Math. Surveys Monogr. 169 (2010) 201-212.
Book volume table of contents   
View Article: PDF

[18] Robert R. Bruner and J. P. C. Greenlees. The $ko$-homology of elementary abelian groups (LCSS). Math. Surveys Monogr. 169 (2010) 235-284.
Book volume table of contents   
View Article: PDF

[19] Robert R. Bruner and J. P. C. Greenlees. Examples for homology. Math. Surveys Monogr. 169 (2010) 131-145.
Book volume table of contents   
View Article: PDF

[20] Robert R. Bruner and J. P. C. Greenlees. The structure of $TO$. Math. Surveys Monogr. 169 (2010) 213-234.
Book volume table of contents   
View Article: PDF

[21] Robert R. Bruner and J. P. C. Greenlees. Descent, twisting and periodicity. Math. Surveys Monogr. 169 (2010) 49-69.
Book volume table of contents   
View Article: PDF

[22] Robert R. Bruner and J. P. C. Greenlees. Introduction. Math. Surveys Monogr. 169 (2010) 1-18.
Book volume table of contents   
View Article: PDF

[23] Robert R. Bruner and J. P. C. Greenlees. $K$-theory with reality. Math. Surveys Monogr. 169 (2010) 19-48.
Book volume table of contents   
View Article: PDF

[24] Robert R. Bruner and J. P. C. Greenlees. Indices. Math. Surveys Monogr. 169 (2010) 305-314.
Book volume table of contents   
View Article: PDF

[25] Robert R. Bruner and J. P. C. Greenlees. Connective Real $K$-Theory of Finite Groups. Math. Surveys Monogr. 169 (2010) MR MR2723113.
Book volume table of contents   

[26] Robert R. Bruner and J. P. C. Greenlees. Conventions. Math. Surveys Monogr. 169 (2010) 303-304.
Book volume table of contents   
View Article: PDF

[27] Robert R. Bruner and J. P. C. Greenlees. Characteristic classes. Math. Surveys Monogr. 169 (2010) 83-114.
Book volume table of contents   
View Article: PDF

[28] Robert R. Bruner and J. P. C. Greenlees. The $ko$-cohomology of elementary abelian 2-groups. Math. Surveys Monogr. 169 (2010) 177-200.
Book volume table of contents   
View Article: PDF

[29] Robert R. Bruner and J. P. C. Greenlees. The Bockstein spectral sequence. Math. Surveys Monogr. 169 (2010) 71-82.
Book volume table of contents   
View Article: PDF

[30] Robert R. Bruner and J. P. C. Greenlees. Examples for cohomology. Math. Surveys Monogr. 169 (2010) 115-129.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 100 found      Go to page: 1 2 3 4